# SDR 02210176

- Difficulty date: February 21, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Aircraft: N255AM
- Make and model: Swrngn SA226TC
- Aircraft serial: TC331E
- Aircraft time: 20,104 hours
- Engine: Garrtt TPE33110UA
- Engine time: 18,653 hours
- System (JASC): 7603 · Power Lever
- Part: Screw
- Condition: Loose
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT LT ENGINE RPM CONTINUED TO DECREASE IN FLIGHT.  ON APPROACH,  ELECTED TO SHUT THE LT ENGINE DOWN.  UPON INSPECTION,  IT WAS DETERMINED THAT THE LT ENGINE RPM ADJUSTING SCREW SELF LOCKING INSERT WAS LOOSE,  ALLOWING SCREW TO BACK OFF DUE TO ENGINE VIBRATION.  UPDATE:THE LOWER OUTER SHAFT LEVER WAS REPAIRED BY REPLACING THE SELF LOCKING THREADED INSERT, AND INSTALLING A NEW SCREW.
